On the structure of nets over quadratic fields. (Russian. English summary) Zbl 07620410

Vladikavkaz. Mat. Zh. 24, No. 3, 87-95 (2022); translation in Sib. Math. J. 64, No. 3, 725-730 (2023).
Summary: The structure of nets over quadratic fields is studied. Let \(K=\mathbb{Q} (\sqrt{d})\) be a quadratic field, \( \mathfrak{D}\) the ring of integers of the quadratic field \(K\). A set of additive subgroups \(\sigma=(\sigma_{ij})\), \(1\leq i,j\leq n\), of a field \(K\) is called a net of order \(n\) over \(K\) if \(\sigma_{ir} \sigma_{rj} \subseteq{\sigma_{ij}}\) for all values of the index \(i, r, j\). A net \(\sigma=(\sigma_{ij})\) is called irreducible if all additive subgroups \(\sigma_{ij}\) are different from zero. A net \(\sigma = (\sigma_{ij})\) is called a \(D\)-net if \(1 \in\tau_{ii}, 1\leq i\leq n\). Let \(\sigma = (\sigma_{ij})\) be an irreducible \(D\)-net of order \(n\geq 2\) over \(K\), where \(\sigma_{ij}\) are \(\mathfrak{D} \)-modules. We prove that, up to conjugation diagonal matrix, all \(\sigma_{ij}\) are fractional ideals of a fixed intermediate subring \(P\), \(\mathfrak{D}\subseteq P \subseteq K\), and all diagonal rings coincide with \(P: \sigma_{11}=\sigma_{22}=\ldots =\sigma_{nn}=P,\) where \(\sigma_{ij}\subseteq P\) are integer ideals of the ring \(P\) for any \(i<j\), if \(i>j\), then \(P\subseteq\sigma_{ij} \). For any \(i, j\) we have \(\sigma_{1j}\subseteq\sigma_{ij} \).


16S99 Associative rings and algebras arising under various constructions
20H25 Other matrix groups over rings
20G15 Linear algebraic groups over arbitrary fields
Full Text: DOI MNR


[1] Koibaev V. A., “O stroenii elementarnykh setei nad kvadratichnymi polyami”, Vladikavk. mat. zhurn., 22:4 (2020), 87-91 · Zbl 1488.16085
[2] Borevich Z. I., Shafarevich I. R., Teoriya chisel, Nauka, M., 1985
[3] Dryaeva R. Yu., Koibaev V. A., Nuzhin Ya. N., “Polnye i elementarnye seti nad polem chastnykh koltsa glavnykh idealov”, Zap. nauch. seminarov POMI RAN, 455, 2017, 42-51
[4] Atya M., Makdonald I., Vvedenie v kommutativnuyu algebru, Mir, M., 1972
[5] Borevich Z. I., “O podgruppakh lineinykh grupp, bogatykh transvektsiyami”, Zap. nauch. seminarov LOMI, 75, 1978, 22-31 · Zbl 0446.20026
[6] Levchuk V. M., “Zamechanie k teoreme L. Diksona”, Algebra i logika, 22:4 (1983), 421-434
[7] Gilmer R., Ohm J., “Integral domains with quotient overrings”, Math. Ann., 153:2 (1964), 97-103 · Zbl 0128.26004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.